# SDR CA990119038

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 7,869 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) UNABLE TO PRESSURIZE AFTER TAKEOFF.  SUSPECT OVERBOARD COOLING VALVE DID NOT CLOSE.  TOTAL CYCLES:  6.668.
